MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BLOCK KIT/OR

Medline Industries, LP MEDLINE; DBD-BLOCK KIT/OR
Catalog Number DYNJRA2112
Medical Device Problem Codes Obstruction of Flow (2423); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "18 g needle bent" and "25g needle bent.".
 
Additional Manufacturer Narrative
The customer reported the needle "bent" and the filter straws were "clogged," and reported "no patients were harmed and items not used besides the filter straws." a sample was received consisting of one 18gx1.5in reg bevel needle and five filter straw, 5 micron long; the 18g needle was inspected for any signs of being bent, but the needle is straight, and each filter straw has a pinched/kinked section approximately 25mm from the end of the tubing.The reported bent 18g needle was not confirmed, and the filter straw condition was confirmed.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process; there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BLOCK KIT/OR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50858997
Report Number1417592-2026-48168
Device Sequence Number9553575
Product Code OFT
UDI-Device Identifier40195327323173
UDI-Public40195327323173
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA2112
Device Lot Number23IBP988
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown